# SDR RAIA0101007

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 11,535 hours, 12,124 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: AIR830901
- Part serial: APB950277
- Condition: Malfunctioned
- Location: L/H  Mlg
- Part time: 11,535 hours, 12,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7306-STL- DURING CLIMBOUT ALL LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR IAW J41 MAINTENANCE MANUAL.
